# SDR DXTA2025052703584

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 2,942 hours, 1,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: DURING EMERGENCY LIGHTING TEST: CABIN LIGHTS DO NOT ILLUMINATE WITH AIRCRAFT BATTERIES IN OFF POSITION WITH EMERGENCY LIGHT SWITCH IN ARM. EMERGENCY LIGHTS DO ILLUMINATE WITH EMER SWITCH IN ON POSITION. COMPLETED QRH WITH NO CHANGE. CORRECTIVE ACTION: ARRIVED AT AIRCRAFT AND APPLIED EXTERNAL POWER AND PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK WITH NO DEFECTS NOTED. IN REF TO CE-680A MM 33-50-00  CONTACTED MCC WITH RESULTS AND THEY CHOSE TO CHANGE ALL 4 EMERGENCY LIGHT BATTERIES. GAINED ACCESS FOR #4 BATTERY REMOVAL.REMOVED #4 POWER SUPPLY PN: CBS28-1 SN: 009810 AND INSTALLED CUSTOMER PROVIDED NEW POWER SUPPLY PN: 6430028-1 SN: F24-11001 OPS CK GOOD. IN REF TO CE-680A MM 33-50-06. DOM 10/21/2024. OK TO INSTALL OK TO CLOSE GAINED ACCESS TO #2 BATTERY BY REMOVING LH FWD PASSENGER SEAT. REMOVED #2 POWER SUPPLY PN: CBS28-1 SN: 009268 AND INSTALLED CUSTOMER PROVIDED NEW POWER SUPPLY PN: 6430028-1 SN: D25-12053. OPS CK GOOD. IN REF TO CE-680A MM 33-50-06. DOM 4/21/2025. INSTALLED LH FWD PASSENGER SEAT. IN REF TO CE-680A IMM 25-20-21 REMOVED RH AFT PAX SEAT TO ACCESS #3 EMERGENCY BATTERY AND REMOVED #3 POWER SUPPLY PN: CBS28-1, SN: 3761M. INSTALLED CUSTOMER PROVIDED NEW POWER SUPPLY PN: 6430028-1, SN: E25-10625. OPS CK GOOD. IN REF TO CE-680A MM 33-50-06. DOM MAY14-2025. GAINED ACCESS TO #1 BATTERY IN THE COCKPIT. REMOVED #1 POWER SUPPLY PN: CBS28-1, SN: 1541M AND INSTALLED CUSTOMER PROVIDED NEW POWER SUPPLY PN: 6430028-1, SN: E25-10624. OPS CK GOOD. IN REF TO CE-680A MM 33-50-06. DOM MAY-14-2025. PERFORMED A SATISFACTORY EMERGENCY LIGHTING BATTERY PACK POST-MAINTENANCE CHECKS AND CLOSEOUT ALL ACCESS GAINED, RETURNED AIRPLANE BACK TO ITS INITIAL CONDITION. ALL MX IN REF TO CE-680A AMM 33-50-06 RESOLUTION: ARRIVED AT AIRCRAFT AND APPLIED EXTERNAL POWER AND PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK WITH NO DEFECTS NOTED, CONTACTED MCC OF FINDINGS AND THEY ELECTED TO REPLACED ALL EMER BATTERIES. REPLACED ALL EMER BATTERIES AND PERFORMED A SATISFACTORY OPS CHECKS. ALL MX IN REF TO CE-680A MM 33-50-00
